# SDR WX0A070403

- Difficulty date: September 1, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59122850801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDOW PAN WAS FOUND CRACKED AT STA 886-905 RT LOWER AFT TAB.  REF AA N/R 6200761.
